# SDR CALA2025081507805

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 7,872 hours, 2,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT PLASTIC ODOR NOTED THROUGHOUT ACFT. OVENS CHECKED AND NOT THE SOURCE. DEBRIEFED CREW, & FLIGHT ATTENDANTS,  REPORTED ODOR STARTING AROUND ROW 35 , EMINATING FROM UPPER CABIN AND MOVING FORWARD UNTIL FLT CREW SMELLED IT. REPORTED ODOR WAS MORE OF A PLASTIC SMELL VERSUS ELECTRICAL INSULATION. PAX DEPLANED & NO EVIDENCE OF ODOR BY MAINTENCE. TROUBLESHOT IAW FIM TASK21-00 TASK 830.  SOURCE UNKNOWN, FOUND NO FUME NOR BURNT PLASTIC SMELL. FLT CREW REPORTED THE AIRCRAFT WAS PARKED BEHIND ANOTHER AIRCRAFT RUNNING. SUSPECTED INTERMITTENT FAULT IAW FIM. R & R BOTH CABIN AIR RECIRCULATION FILTERS IAW MM 21-25-01/401.
